Pacific Journal of Mathematics

Solutions of certain quaternary quadratic systems.

Duncan A. Buell and Richard H. Hudson

Article information

Source
Pacific J. Math., Volume 114, Number 1 (1984), 23-45.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708970

Mathematical Reviews number (MathSciNet)
MR755481

Zentralblatt MATH identifier
0538.10019

Subjects
Primary: 11D09: Quadratic and bilinear equations
Secondary: 11E20: General ternary and quaternary quadratic forms; forms of more than two variables

Citation

Buell, Duncan A.; Hudson, Richard H. Solutions of certain quaternary quadratic systems. Pacific J. Math. 114 (1984), no. 1, 23--45. https://projecteuclid.org/euclid.pjm/1102708970


Export citation

References

  • [1] A. Albert, The integers of normal quarticfields, Annals of Math., 31 (1930), 381-418.
  • [2] Bruce C. Berndt and Ronald J. Evans, Sums of Gauss, Jacobi, and Jacobsthal, J. Number Theory, 11 (1979), 349-398.
  • [3] L. E. Dickson, Cyclotomy and trinomial congruences, Trans. Amer. Math. Soc, 37 (1935), 363-380.
  • [4] Hugh Edgar and Brian Peterson, Some contributions to the theory of cyclic quartic extensions of the rationals, J. Number Theory, 12 (1980), 77-83.
  • [5] Reinaldo E. Giudici, Joseph B. Muskat, and Stanley F. Robinson, On the evaluation of Brewer's character sums, Trans. Amer. Math. Soc, 171 (1972), 317-346.
  • [6] Helmut Hasse, Der 2n-te Potenzcharakter von 2 im Korper der 2n-ten Einheitswurzeln, Rend. Circ. Mat. Palermo, Series 2, 7 (1958), 185-244.
  • [7] Helmut Hasse, Vorlesungen uber Zahlentheorie , Zweite Auf., Springer-Verag, Berlin, 1964.
  • [8] Richard H. Hudson and Kenneth S. Williams, A class number formula for certain quartic fields, Carleton Mathematical Series No. 174, 1981, Carleton University, Ottawa.
  • [9] Richard H. Hudson, Kenneth S. Williams, and Duncan A. Buell, Extension of a theorem of Cauchy andJacobi, (submitted).
  • [10] Emma Lehmer, The quintic character of! and 3, Duke Math. J., 18 (1951), 11-18.
  • [11] Emma Lehmer, On Euler's criterion, J. Austral. Math. Soc, 1 (1959), 64-70.
  • [12] C. R. Matthews, Gauss sums and ellipticfunctions, //. The quartic sum, Invent. Math., 54 (1979), 23-52.
  • [13] Joseph B. Muskat and Yun-Cheng Zee, On the uniqueness of solutions of certain Diophantine equations, Proc. Amer. Math. Soc, 49 (1975), 13-19.
  • [14] Bennett Setzer, The determination of all imaginary, quartic, Abelian number fields with class number 1, Math. Comp., 35 (1980), 1383-1386.
  • [15] H. J. S. Smith, Report on the Theory of Numbers, Chelsea, New York, 1964.
  • [16] Albert Leon Whiteman, Cyclotomy and Jacobsthal sums, Amer. J. Math., 74 (1952), 89-97.
  • [17] Albert Leon Whiteman, Theorems on Brewer and Jacobsthal Sums, II.
  • [18] Koichi Yamamoto, On a conjecture of Hasse concerning multiplicative relations of Gaussian sums, J. Combinatorial Theory-Ser. A, 1 (1966), 476-489.
  • [19] Yun-Cheng Zee, The Jacobi sums of orders thirteen and sixty and related quadratic decompositions, Math. Z., 115 (1970), 259-272.